# SDR 2001F00577

- Difficulty date: August 15, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 23053299
- Part serial: X146390
- Condition: Corroded
- Location: Engine
- Part time: 1,459 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DISASSEMBLY TO REPAIR FOR LOW POWER, SULPHIDATION ON FRONT SIDES OF BLADES.  (M)
